Jump to content
CrazyBoards.org

Recommended Posts

My pdoc started me on Geodon on Wednesday at 40 mg at night, then 40 mg twice a day over the weekend. So I started the 80 mg on Sunday (yesterday). Since I've started the Geodon I've had days where I've been so lethargic I can't hardly function. It's not just being tired, it more like my whole bodies energy has been swiped. Then the next day I'll be fine. Well, yesterday morning I took 40mg Geodon then took another 40mg at night. I was wiped all day yesterday, but I had hardly slept the night before, so that could be why too. The really disturbing thing that happened to me, though, was around 4am this morning. I woke up short of breath. When I went to look at the clock, I was seeing double. Freaked me out. I woke my husband. It only lasted about 30 seconds, then I was fine. Could it be the Geodon? Could it have just been because I was holding my breath in my sleep for some weird reason? I've never had that happen before. Anyone have any ideas? Thanks so much!

Link to comment
Share on other sites

It could definitely be the Geodon.

That med knocked my on my ass, and I had major visual disturbance when I finally stopped taking it. The severe tiredness/being completely out of it did get better with time.. but this stuff never really agreed with me.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...